Undiagnosed Symptoms Community
K2
About This Community:

This patient support community is for discussions relating to undiagnosed symptoms, breathing difficulties, feeling cold, cough, diarrhea, dizziness, fainting, fever, indigestion, itching, nausea, numbness, pain (chronic), paralysis, rash, sweating, swelling, urination problems, and vomiting.

Font Size:
A
A
A
Background:
Blank
Blank
Blank
Blank Blank

K2

My friend smoked k2 about a month ago and he is experiencing headaches, vision problems, and just doesn't feel 'right' in general. Would it be best for him to just go to a hospital or doctor? And I was wondering about what would happen legally, since I'm not quite sure if its still legal to smoke anymore.
4 Comments
Blank
3187525_tn?1344809143
I'm unfamiliar with k2 but if he is experiencing side effects he should go to the hospital and tell them what he had because you do'nt want him toaffect his health permanetly and as for legal issues it wa a month ago they can't prosecute for something you did over a month ago  
Blank
Avatar_f_tn
i have to say i dont know what k2 is,i assume its some sort of narcotic as you say he smoked it..and smoking something even cigs isnt good for ye..but without a doubt,if your concerned then convince your mate to get it checked out..always best to safe than sorry,..and like tahjahani said..you wont be prosecuted..understandably u may be asked questions..and thats even maybe..but i think your mates health is of more concern..hope he ok and hope you do the right thing good luck
Blank
Avatar_n_tn
What is more important your health, which might be treatable, or possible legal reprocussions.  See a Doctor!
Blank
2143641_tn?1396681743
it appears that K2 is currently illegal and considered potentially dangerous. they recently raided some shops that were selling it.

http://www.post-gazette.com/stories/local/region/authorities-raid-shops-selling-k2-646150/


the use of that drug is strongly discouraged even by one of its early developers, they say it's dangerous but I can't find any of the side-effects you refer.

http://www.livescience.com/6149-fake-weed-real-drug-k2-causing-hallucinations-teens.html


If it's been a month already it isn't a medical emergency. he should see a Neurologist, if he's a minor he'll have to talk about it with his parents. If he'll go to the ER they will obviously notify his parents eventually. so either way he'll have to tell his parents or just keep the symptoms.

You could also mail or call the CDC Center for disease control and ask for advice or fill out a form on the US Food and Drug Administration website.

There is something else that you must consider: there is a good chance that smoking K2 has nothing to do with his symptoms. it is extremely common for people to inappropriately attribute the cause of their symptoms to something they ate, drank or smoked.
Blank
Continue discussion Blank
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Undiagnosed Symptoms Community Resources
RSS Expert Activity
242532_tn?1269553979
Blank
Emotional Eating Control: How to St...
Aug 28 by Roger Gould, M.D.Blank
233488_tn?1310696703
Blank
New Cannabis Article from NORTH Mag...
Jul 20 by John C Hagan III, MD, FACS, FAAOBlank
242532_tn?1269553979
Blank
3 Reasons Why You are Still Binge E...
Jul 14 by Roger Gould, M.D.Blank
Top General Health Answerers
363281_tn?1353103243
Blank
SassyLassie
Hanmer Springs, New Zealand
Avatar_f_tn
Blank
mkh9
CA
4851940_tn?1385441629
Blank
jemma116
United Kingdom
Avatar_f_tn
Blank
silverfox67
Clifton, AZ
1340994_tn?1374197577
Blank
Caryopteris
Raleigh, NC
1622896_tn?1402351966
Blank
bobdylan1958
Outside London, United Kingdom